MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ID NOW COVID-19 ASSAY; REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ID NOW COVID-19 ASSAY; REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID
Catalog Number 190-000
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient weight: 70.3 kilogram.The investigation is still in progress.A supplemental report will be provided after completion.
 
Event or Problem Description
The customer reported a false positive result with the id now covid-19 assay performed on (b)(6) 2022 using a direct tested anterior nasal swab sample.Retesting was performed on the same day with the id now covid-19 assay and generated a negative result.Confirmation pcr testing was performed on (b)(6) 2022 that generated a negative result on a nasopharyngeal sample.The patient was reportedly asymptomatic.
 
Additional Manufacturer Narrative
This report was filed in error as a duplicate.This incident was originally reported under mfr report number 1221359-2022-04779.Any updates, including investigation conclusion, will be submitted under mfr report number 1221359-2022-04779.

Brand Name
ID NOW COVID-19 ASSAY
Common Device Name
REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
MDR Report Key15729549
Report Number1221359-2022-05236
Device Sequence Number14185760
Product Code QJR
UDI-Device Identifier10811877011269
UDI-Public011081187701126917230401101081726
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EUA2000074
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number190-000
Device Lot Number1081726
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer11/07/2022
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date11/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale
Patient RaceWhite